The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.21 NO.1 / 1996 )
home Porous Media Flow as the Limit of a Nonstrictly Hyperbolic System of Conservation Laws
Pages 1-21
Bruno Rubino,
home Low Regularity Local Solutions for Field Equations
Pages 79-124
Michael Beals, Max Bezard,
home Global Existence of Small Solutions to Semilinear Schrodinger Equations
Pages 63-78
Hiroyuki Chihara,
home Probleme de Dirichlet pour des Equations de Monge-Ampere Reelles Relativesa des Metriques Riemanniennes
Pages 35-62
Amel Atallah,
home Relative K-Cycles and Local Elliptic Boundary Conditions
Pages 341-362
Guihua Gong,
home A Smooth Solution for a Keldysh Type Equation
Pages 319-340
Suncica Canic, Barbara Lee Keyfitz,
home Elliptic and Parabolic Equations in $\mathbb R^n$ with Coefficients Having PolynomialGrowth
Pages 281-318
Sandra Cerrai,
home Dynamical Interface Transition in Ramified Media with Diffusion
Pages 255-280
Joachim von Below, Serge Nicaise,
home A Note on a Poincare Type Inequality for Solutions to Subelliptic Equations
Pages 235-254
Guozhen Lu,
home A Remark on the Well Posedness of the Problem of a Steady Flow of a Viscous Barotropic Gas in a Pipe
Pages 23-34
A. Novotny, M. Padula, P. Penel,
home Non-Existence and Symmetry of Solutions to the Scalar Curvature Equation
Pages 229-234
Gabriele Bianchi,
home Generation of Infinitely Many Solutions of Semilinear Elliptic Equation inTwo Dimensional Annulus
Pages 221-228
Noriko Mizoguchi,
home The Blow-Up Problem for Exponential Nonlinearities
Pages 125-162
Satyanad Kichenassamy,
home Transition Layer Solutions of a Higher Order Equation in an Infinite Tube
Pages 195-220
Peter W. Bates, Xiaofeng Ren,
home Self-Similar Solutions for Navier-Stokes Equations in $\mathbb R^3$
Pages 179-194
M. Cannone Ceremade, F. Planchon,
home Remarks on the Cauchy Problem for Schrodinger-Type Equations
Pages 163-178
Shin-Ichi Doi,